×

Found 107 Documents (Results 1–100)

100
MathJax

One singularly perturbed equation of parabolic type. (English. Russian original) Zbl 0445.35014

Mosc. Univ. Comput. Math. Cybern. 1978, No. 2, 50-57 (1978); translation from Vestn. Mosk. Univ., Ser. XV, 1978, No. 2, 49-56 (1978).
MSC:  35B25 35K15 35K20
PDF BibTeX XML Cite

A nonlocal problem and the Goursat problem for a loaded equation of hyperbolic type, and their applications to the prediction of ground moisture. (English. Russian original) Zbl 0433.35043

Sov. Math., Dokl. 19, 1243-1247 (1978); translation from Dokl. Akad. Nauk SSSR 242, 1008-1011 (1978).
PDF BibTeX XML Cite

General solutions of the Cauchy problem for the Liouville equation \(\varphi_{tt}(t,x)-\varphi_{xx}(t,x)=(1/2)m \exp\varphi (t,x)\). (English. Russian original) Zbl 0417.35068

Sov. Phys., Dokl. 23, 828-829 (1978); translation from Dokl. Akad. Nauk SSSR 243, 318-320 (1978).
MSC:  35Q99 35L70 35A05
PDF BibTeX XML Cite

The numerical solution of the self-adjoint second order elliptic partial differential equation under mixed boundary conditions. (English) Zbl 0412.65047

MSC:  65N22 35J25
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 3

Classification